# SDR HEEA955568

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 7645001078119
- Condition: Defective
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSING ERRONEOUS READINGS.
